# SDR CA050309005

- Difficulty date: March 7, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,029 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Support
- Part number: BV033000220
- Condition: Melted
- Location: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE FLIGHT ATTENDANT NOTED A STRONG ELECTRICAL ODOR IN THE CABIN IN THE AREA ADJACENT TO THE PSU PANEL AT SEAT 8A. THERE WAS NO EVIDENCE OF SMOKE OR HEAT IN THE AREA. THE FLIGHT CREW BRIEFED THE PASSENGERS, NOTIFIED THE TOWER AND LANDED UNEVENTFUL. UPON INSPECTION ON THE GROUND, THE CREW WAS UNABLE TO PIN-POINT THE SOURCE OF THE ODOR, BUT BELIEVED IT TO BE IN OR AROUND THE PSU PANEL.  MX WAS DISPATCHED FOR INVESTIGATION AND REPAIR.  THE CAUSE OF THE INCIDENT WAS DETERMINED TO BE A MELTED END SUPPORT FOR THE LIGHTING TUBE ADJACENT TO ROW 8A. THE PN OF THE END SUPPORT IS BV03300-02-20. BOTH END SUPPORTS AND LAMP WERE REPLACED AND THE WIRING AND CONNECTIONS INSPECTED.
